Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 28, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Mar 29, 2012, 4:01 AM CDT. It took effect at Mar 30, 2012, 4:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2012, 4:01 AM CDT (09:01 UTC)
- In effect from
- Mar 30, 2012, 4:00 AM CDT
- Expired
- Mar 30, 2012, 9:32 PM CDT
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
710 WHUS73 KMKX 290901 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 401 AM CDT THU MAR 29 2012 ...INCREASING EASTERLY WINDS TONIGHT... .LOW PRESSURE WILL APPROACH THE AREA TONIGHT...THEN PASS JUST TO THE SOUTH OF LAKE MICHIGAN MID DAY FRIDAY. EASTERLY WINDS WILL INCREASE TONIGHT...LIKELY GUSTING TO SMALL CRAFT ADVISORY LEVELS BY LATE TONIGHT. THE WINDS WILL SLOWLY EASE DURING THE DAY FRIDAY...BUT THE PERSISTENT EASTERLY WINDS WILL KEEP HIGHER WAVES IN THE NEARSHORE WATERS INTO FRIDAY EVENING. LMZ643>646-291715- /O.NEW.KMKX.SC.Y.0028.120330T0900Z-120331T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 401 AM CDT THU MAR 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY. * WINDS: EAST TO SOUTHEAST INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE TONIGHT. WINDS WILL THEN EASE TO 10 TO 15 KNOTS OUT OF THE NORTHEAST BY FRIDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET TONIGHT...THEN TO 5 TO 7 FEET BY LATE FRIDAY MORNING. WAVES WILL EVENTUALLY FALL BELOW 4 FEET BY LATE FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
7 follow-up statements
277 WHUS73 KMKX 291640 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1140 AM CDT THU MAR 29 2012 ...INCREASING EASTERLY WINDS TONIGHT... .LOW PRESSURE WILL APPROACH THE AREA TONIGHT...THEN PASS JUST TO THE SOUTH OF LAKE MICHIGAN MID DAY FRIDAY. EASTERLY WINDS WILL INCREASE TONIGHT...LIKELY GUSTING TO SMALL CRAFT ADVISORY LEVELS BY LATE TONIGHT. THE WINDS WILL SLOWLY EASE DURING THE DAY FRIDAY...BUT THE PERSISTENT EASTERLY WINDS WILL KEEP HIGHER WAVES IN THE NEARSHORE WATERS INTO FRIDAY EVENING. LMZ643>646-300045- /O.CON.KMKX.SC.Y.0028.120330T0900Z-120331T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1140 AM CDT THU MAR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY. * WINDS: EAST TO SOUTHEAST INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE TONIGHT. WINDS WILL THEN EASE TO 10 TO 15 KNOTS OUT OF THE NORTHEAST BY FRIDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET TONIGHT...THEN TO 5 TO 7 FEET BY LATE FRIDAY MORNING. WAVES WILL EVENTUALLY FALL BELOW 4 FEET BY LATE FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
222 WHUS73 KMKX 292048 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 PM CDT THU MAR 29 2012 ...INCREASING EASTERLY WINDS TONIGHT... .LOW PRESSURE WILL APPROACH THE AREA TONIGHT...THEN PASS JUST TO THE SOUTH OF LAKE MICHIGAN MID DAY FRIDAY. EASTERLY WINDS WILL INCREASE TONIGHT...LIKELY GUSTING TO SMALL CRAFT ADVISORY LEVELS BY LATE TONIGHT. THE WINDS WILL SLOWLY EASE DURING THE DAY FRIDAY...BUT THE PERSISTENT EASTERLY WINDS WILL KEEP HIGHER WAVES IN THE NEARSHORE WATERS INTO FRIDAY EVENING. LMZ643>646-300500- /O.CON.KMKX.SC.Y.0028.120330T0900Z-120331T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 348 PM CDT THU MAR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY. * WINDS: EAST 10 TO 20 KNOTS SHIFTING SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE TONIGHT. WINDS WILL THEN EASE TO 10 TO 15 KNOTS OUT OF THE NORTHEAST BY FRIDAY EVENING. * WAVES: BUILDING TO 3 TO 6 FEET TONIGHT...THEN TO 4 TO 7 FEET BY LATE FRIDAY MORNING. WAVES WILL EVENTUALLY FALL TO 2 TO 4 FEET BY LATE FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
764 WHUS73 KMKX 300206 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 906 PM CDT THU MAR 29 2012 ...INCREASING EAST WINDS TONIGHT... .LOW PRESSURE WILL MOVE ACROSS THE IOWA/MISSOURI BORDER TONIGHT ...THEN PASS JUST TO THE SOUTH OF LAKE MICHIGAN FRIDAY AFTERNOON. EAST WINDS WILL INCREASE TONIGHT...LIKELY REACHING SMALL CRAFT ADVISORY LEVELS BY LATE TONIGHT. THE WINDS WILL SLOWLY EASE DURING THE DAY FRIDAY...BUT THE PERSISTENT EASTERLY WINDS WILL KEEP HIGHER WAVES IN THE NEARSHORE WATERS INTO FRIDAY EVENING. LMZ643>646-301015- /O.CON.KMKX.SC.Y.0028.120330T0900Z-120331T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 906 PM CDT THU MAR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY. * WINDS: EAST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE TONIGHT. WINDS WILL THEN EASE TO 10 TO 15 KNOTS OUT OF THE NORTHEAST BY FRIDAY EVENING. * WAVES: BUILDING TO 3 TO 6 FEET TONIGHT...THEN TO 4 TO 7 FEET BY LATE FRIDAY MORNING. WAVES WILL EVENTUALLY FALL TO 2 TO 4 FEET BY LATE FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
126 WHUS73 KMKX 300805 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 AM CDT FRI MAR 30 2012 ...BRISK EAST WINDS AND LARGE WAVES TODAY... .LOW PRESSURE WILL MOVE FROM FAR SOUTHEAST IOWA EARLY THIS MORNING TO WEST CENTRAL OHIO BY THIS EVENING. STEADY EAST WINDS OF 15 TO 25 KNOTS WILL GENERATE LARGE WAVES TODAY. LOOK FOR THOSE WINDS TO DIMINISH AND BACK TO THE NORTHEAST LATER THIS AFTERNOON WITH THE WAVES THEN SLOWLY DIMINISHING HEADING INTO THE EVENING HOURS. LMZ643>646-301615- /O.CON.KMKX.SC.Y.0028.120330T0900Z-120331T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 305 AM CDT FRI MAR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: EAST 10 TO 25 KNOTS. WINDS WILL EASE TO 10 TO 15 KNOTS OUT OF THE NORTHEAST BY THIS EVENING. * WAVES: BUILDING TO 4 TO 7 FEET. WAVES WILL EVENTUALLY FALL TO 2 TO 4 FEET BY LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
251 WHUS73 KMKX 301439 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 939 AM CDT FRI MAR 30 2012 ...BRISK EAST WINDS AND HIGH WAVES CONTINUING... .LOW PRESSURE WILL PASS JUST SOUTH OF LAKE MICHIGAN TODAY WHILE HIGH PRESSURE BUILDS ACROSS THE WESTERN GREAT LAKES THIS AFTERNOON AND EVENING. A TIGHT PRESSURE GRADIENT BETWEEN THESE TWO SYSTEMS WILL CONTINUE TO CAUSE BRISK EAST WINDS TURNING TO THE NORTHEAST TODAY. THE WINDS WILL GRADUALLY SUBSIDE THIS AFTERNOON AND TONIGHT. HIGH WAVES CAUSED BY THESE BRISK EAST WINDS WILL SLOWLY SUBSIDE THIS AFTERNOON AND TONIGHT. LMZ643>646-302245- /O.CON.KMKX.SC.Y.0028.000000T0000Z-120331T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 939 AM CDT FRI MAR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: EAST 15 TO 25 KNOTS BACKING TO THE NORTHEAST AND DIMINISHING TO 10 TO 20 KNOTS. WINDS WILL CONTINUE TO EASE TO 10 TO 15 KNOTS FROM THE NORTHEAST THIS EVENING. * WAVES: 5 TO 10 FOOT WAVES...EVENTUALLY SUBSIDING TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
699 WHUS73 KMKX 302042 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 PM CDT FRI MAR 30 2012 ...DIMINISHING NORTHEAST WINDS WITH HIGH WAVES CONTINUING... .HIGH PRESSURE WILL SHIFT SOUTHEAST INTO THE REGION TONIGHT. THE TIGHT PRESSURE GRADIENT OVER THE AREA WILL WEAKEN THROUGH THE EVENING...ALLOWING THE BRISK NORTHEAST WINDS TO DECREASE. HIGH WAVES WILL LINGER INTO THE EARLY EVENING...BEFORE SUBSIDING LATER THIS EVENING. LMZ643>646-310300- /O.CON.KMKX.SC.Y.0028.000000T0000Z-120331T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 342 PM CDT FRI MAR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTHEAST 10 TO 20 KNOTS INTO EARLY EVENING...DECREASING TO 10 TO 15 KNOTS IN THE LATE EVENING AND OVERNIGHT. * WAVES: 5 TO 8 FOOT WAVES INTO EARLY THIS EVENING...SUBSIDING TO 2 TO 4 FEET LATE THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
914 WHUS73 KMKX 310232 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 932 PM CDT FRI MAR 30 2012 ...WAVES HAVE FALLEN BELOW ADVISORY CRITERIA... .SUSTAINED NORTHEAST WINDS HAVE EASED...AND WILL VEER TO THE EAST OVERNIGHT. THE LOWER SPEEDS AND SHORTER FETCH WILL KEEP WAVES BELOW SMALL CRAFT CRITERIA. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. LMZ643>646-310345- /O.CAN.KMKX.SC.Y.0028.000000T0000Z-120331T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 932 PM CDT FRI MAR 30 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHEAST WINDS OF 5 TO 10 KNOTS WILL VEER EAST OVERNIGHT. WAVE HEIGHTS ARE EXPECTED TO REMAIN BELOW 4 FEET. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 3:30 AM CDT, 31 minutes earlier.
Area forecast discussion, Mar 29, 3:30 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 AM CDT THU MAR 29 2012 CORRECTED TO ADD MARINE HEADLINE TAGS .TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH. A VERY TYPICAL LATE MARCH DAY EXPECTED TODAY...WITH HIGH TEMPS NEAR NORMAL. PERSISTENT EAST WINDS WILL KEEP THINGS COOLEST NEAR THE LAKE. WATCHING CLOUDS FROM SHEBOYGAN AND NORTHEAST...AS NAM LOW LEVEL RH FIELDS SUGGEST THIS AREA WILL CONTINUE ITS CURRENT SOUTHWARD PUSH INTO MUCH OF THE FORECAST AREA BY LATE MORNING. NOT ALL MODELS BITING ON THIS...SO DID NOT GO WITH HIGH CLOUD COVER. IF TRENDS CONTINUE SIMILAR TO THE NAM...MAY NEED TO EVENTUALLY INCREASE CLOUDS. THIS WOULD ALSO PROBABLY KNOCK A DEGREE OR TWO OFF EXPECTED HIGHS. SHOWERS WITH SOME THUNDER EXPECTED TO QUICKLY ARRIVE THIS EVENING...BECOMING WIDESPREAD BY AROUND MIDNIGHT. PRETTY GOOD SHOT OF WAA AHEAD OF SHORTWAVE...WITH IN IMPRESSIVE SLUG OF DEEP SATURATION AND OMEGA MOVING THOUGH. SEEMS LIKE A GOOD NIGHT FOR 100 POPS. NAM/CANADIAN OMEGA AND QPF SEEM A BIT OVERDONE...SO LEANED MORE TOWARD GFS/ECMWF RAINFALL AMOUNTS APPROACHING HALF AN INCH. .SHORT TERM...FRIDAY THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE MEDIUM. SURFACE LOW SHIFTS EAST SOUTHEAST THROUGH NORTHERN ILLINOIS FRIDAY MORNING. STRONG UPPER LEVEL DIVERGENCE FROM RIGHT REAR QUADRANT OF JET STREAK ALSO SLIDES EASTWARD ACROSS THE AREA DURING THE MORNING...AS WELL AS THE 850MB LOW. THEY THEN SHIFT TO THE EAST IN THE AFTERNOON. AIR COLUMN ON AREA FORECAST SOUNDINGS DRY OUT FROM THE MID LEVELS DOWNWARD BY MID MORNING ONWARD...AS COLD AIR ADVECTION OCCURS IN THE WAKE OF THE SURFACE LOW. WILL CONTINUE THE HIGHER END POPS IN THE MORNING IN THE EAST...THEN TREND DOWNWARD IN THE AFTERNOON. ONSHORE WINDS/COLD AIR ADVECTION AND CLOUDS/RAIN SHOWERS SHOULD KEEP TEMPERATURES COOL. HIGH PRESSURE SLIDING SOUTHEAST THROUGH THE GREAT LAKES FRIDAY NIGHT WILL BRING QUIET WEATHER. CLOUDS SHOULD MIX OUT...WITH COOL TEMPERATURES EXPECTED. NAM ONLY MODEL TO PRODUCE QPF ACROSS THE AREA SATURDAY AFTERNOON...WITH APPROACH OF WARM FRONT AND FOCUSED WARM AIR ADVECTION OVER THE AREA. THE OTHER MODELS ARE NOT SHOWING THE MOISTURE ADVECTION AND INSTABILITY THAT THE NAM SHOWS. THUS...WILL KEEP FORECAST DRY FOR NOW. MILD TEMPERATURES RETURN AWAY FROM THE LAKE ON SATURDAY...WITH ONSHORE WINDS KEEPING COOLER TEMPERATURES CLOSE TO SHORE. NAM/GFS SHOWING QPF ACROSS THE AREA SATURDAY NIGHT...AS WARM FRONT MOVES INTO THE AREA. AREA FORECAST SOUNDINGS SHOWING WEAK INSTABILITY DURING THIS TIME...WITH LOW LEVEL MOISTURE PUSHING INTO THE AREA. 12Z ECMWF KEEPING QPF OVER THE SOUTHWEST COUNTIES AND SOUTHWEST OF THERE...WITH THE WARM FRONT REMAINING WELL SOUTHWEST. CANADIAN QUITE A BIT DIFFERENT WITH SYNOPTIC FEATURES SATURDAY NIGHT. GIVEN NAM/GFS TRENDS...MAY HAVE TO ADD LOW END POPS FOR SATURDAY NIGHT ACROSS THE AREA. .LONG TERM...SUNDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE MEDIUM. WARM FRONT CONTINUES TO PUSH NORTHEAST THROUGH THE AREA SUNDAY PER ECMWF AND GFS...WITH ASSOCIATED QPF LINGERING IN THE MORNING. ADDED LOW END POPS FOR SUNDAY MORNING GIVEN THIS TREND. WARM AIR ADVECTION CONTINUING DURING THIS TIME SHOULD BRING WARM TEMPERATURES BACK INTO THE AREA. HIGHS IN THE MID TO UPPER 70S SEEM REASONABLE...WITH COOLER TEMPERATURES NORTH OF MILWAUKEE NEAR THE LAKE. THESE MODELS THEN GENERALLY SHOW A SURFACE LOW FORMING NEAR THE TWIN CITIES BY 12Z MONDAY...THEN BRING A COLD FRONT EAST ACROSS THE AREA MONDAY...THEN EAST OF THE AREA MONDAY NIGHT. AREA WITHIN WARM SECTOR ON EACH MODEL...THOUGH SHOW DIFFERENCES WITH VORTICITY MAXIMA WITHIN UPPER TROUGH MOVING THROUGH THE REGION MONDAY NIGHT. AREA FORECAST SOUNDINGS ON GFS SHOWING GOOD AMOUNT OF MEAN LAYER CAPE ABOVE CAP AT 7000 FEET ABOVE GROUND LEVEL WITH MODEST UNIDIRECTIONAL DEEP LAYER SHEAR. WILL CONTINUE THUNDER MENTION ON MONDAY...WITH LOWER POPS FOR SHOWERS LINGERING MONDAY NIGHT INTO TUESDAY. QUIET WEATHER SHOULD RETURN BY WEDNESDAY. TEMPERATURES SHOULD STAY WARM AHEAD OF COLD FRONT MONDAY...BEFORE COOLING DOWN SOMEWHAT MONDAY NIGHT THROUGH WEDNESDAY. && .AVIATION/12Z TAFS/... A QUIET DAY GENERALLY EXPECTED TODAY...WITH THE BIGGEST ISSUE THE POSSIBILITY OF MVFR CIGS MOVING IN FROM THE NORTH. NAM LOW LEVEL RH FIELDS SUGGESTS MVFR DECK ACROSS NRN WI AND MUCH OF MI WILL CONTINUE TO SPREAD SOUTHWEST...PUSHING IN TO MUCH OF SRN WI THIS MORNING. NOT ALL MODELS BITING ON THIS...SO HESITANT TO PUT IN TAFS UNTIL MORE SOUTHWARD PROGRESS IS MADE. WILL CONTINUE TO KEEP AN EYE ON THIS SITUATION AND UPDATE TAFS AS NEEDED. SHOWERS WITH SOME THUNDER THEN EXPECTED TO QUICKLY ARRIVE THIS EVENING...BECOMING WIDESPREAD BY AROUND MIDNIGHT. LOW CIGS LIKELY AFTER MIDNIGHT...WITH REDUCED VSBYS IN HEAVIER SHOWERS. && .MARINE... EAST WINDS TO INCREASE TONIGHT AS LOW PRESSURE APPROACHES...SLIDING BY JUST TO THE SOUTH FRIDAY MORNING. GUSTS TO 25 KTS LIKELY...WITH WAVES BUILDING TO OVER 4 FEET. WILL BE GOING WITH A SMALL CRAFT ADVISORY BEGINNING AROUND MIDNIGHT TONIGHT...AND LASTING UNTIL WAVES EXPECTED TO SUBSIDE BELOW 4 FEET FRIDAY EVENING. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY FROM 4 AM TO 10 PM CDT FRIDAY FOR LMZ643>646. && TODAY/TONIGHT AND AVIATION/MARINE...DDV FRIDAY THROUGH WEDNESDAY...WOOD
Hazardous weather outlook, Mar 28, 5:44 PM CDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 544 PM CDT WED MAR 28 2012 WIZ046-047-051-052-056>060-062>072-292245- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 544 PM CDT WED MAR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT AREAS OF FROST ARE EXPECTED LATE TONIGHT AND THURSDAY MORNING FOR THE AREA ROUGHLY NORTH OF A MINERAL POINT TO MADISON TO MILWAUKEE LINE...AND AWAY FROM LAKE MICHIGAN AS TEMPERATURES FALL INTO THE LOWER TO MID 30S. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE ARE SMALL CHANCES OF THUNDERSTORMS FROM TIME TO TIME FROM THURSDAY NIGHT AND FRIDAY...AND AGAIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THE NEXT SEVEN DAYS. LMZ643>646-292245- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 544 PM CDT WED MAR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE ARE SMALL CHANCES OF THUNDERSTORMS FROM TIME TO TIME FROM THURSDAY NIGHT AND FRIDAY...AND AGAIN ON MONDAY. BRISK EAST WINDS AND WAVES MAY REACH SMALL CRAFT CRITERIA THURSDAY NIGHT AND FRIDAY AS LOW PRESSURE MOVES ACROSS NORTHERN ILLINOIS. WINDS AND WAVES MAY REACH SMALL CRAFT CRITERIA FOR MUCH OF EARLY NEXT WEEK AS STRONG LOW PRESSURE MOVES ACROSS WISCONSIN AND THE UPPER GREAT LAKES. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.